Issue Title
Vol 71, No 1 (2017) Convolution conditions for bounded \(\alpha\)-starlike functions of complex order Abstract  PDF
A. Y. Lashin
Vol 73, No 1 (2019) Some results on convex meromorphic functions Abstract  PDF
Faruk Ucar, Yusuf Avci
Vol 64, No 2 (2010) An extension of the univalence criterion for a family of integral operators Abstract  PDF
Erhan Deniz, Halit Orhan
Vol 65, No 2 (2011) An extension of typically-real functions and associated orthogonal polynomials Abstract  PDF
Iwona Naraniecka, Jan Szynal, Anna Tatarczak
Vol 65, No 2 (2011) The Lowner-Kufarev representations for domains with analytic boundaries Abstract  PDF
Dmitri Prokhorov
1 - 5 of 5 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"